# SDR QXEA0001790

- Difficulty date: June 30, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,844 hours, 47,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER OVER HEAD CABIN EMERGENCY EXIT SIGN WAS REPORTED INOPERATIVE. REMOVED AND REPLACED SIGN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
